| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.1mm vicm5_ 12.1 implantable collamer lens of diopter -11.0 tore/broke during loading into the patient's left eye (os) on (b)(6) 2024.The lens was implanted and removed intraoperatively on (b)(6) 2024.A replacement lens of the same length/model was implanted.The problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).